On the 16th I started to bleed like a very light period with a brown day scattered between the red. Before that I had clear discharge since my 4th shot on 22 September, and now after that bleeding for a week from the 16th it went back to clear for 6 days but now it's light light brown discharge like clear discharge consistency,shiny but not stringy. Since I've already "bled" on this shot will this discharge start up another one? I've been taking a few Advil a day to help with my crampy stomach. What is going on? I thought Depo would stop periods...
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 21 Jan 2015 • 1 answer
Depo-Provera - Is it normal to bleed after a week of having your period after getting the depo shot?
Posted 7 Aug 2015 • 1 answer
Posted 30 Nov 2015 • 1 answer
Posted 10 Oct 2016 • 2 answers
Posted 22 Jul 2017 • 2 answers